Academic Journals Database
Disseminating quality controlled scientific knowledge

An Elementary Proof of the Mean Inequalities

Author(s): Ilhan M. Izmirli

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 03;
Start page: 331;
Date: 2013;
Original page

Keywords: Pythagorean Means | Arithmetic Mean | Geometric Mean | Harmonic Mean | Identric Mean | Logarithmic Mean

In this paper we will extend the well-known chain of inequalities involving the Pythagorean means, namely the harmonic, geometric, and arithmetic means to the more refined chain of inequalities by including the logarithmic and identric means using nothing more than basic calculus. Of course, these results are all well-known and several proofs of them and their generalizations have been given. See [1-6] for more information. Our goal here is to present a unified approach and give the proofs as corollaries of one basic theorem.
RPA Switzerland

RPA Switzerland

Robotic process automation


Tango Jona
Tangokurs Rapperswil-Jona